zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems. (English) Zbl 1187.65058
Summary: The purpose of this paper is to study the strong convergence of a general iterative scheme to find a common element of the set of common fixed points of a finite family of nonexpansive mappings, the set of solutions of variation inequalities for a relaxed cocoercive mapping and the set of solutions of an equilibrium problem. Our results extend recent results announced by many others.

65J15Equations with nonlinear operators (numerical methods)
49J40Variational methods including variational inequalities
65K10Optimization techniques (numerical methods)
Full Text: DOI
[1] Atsushiba, S.; Takahashi, W.: Strong convergence theorems for a finite family of nonexpansive mappings and applications, Indian J. Math. 41, 435-453 (1999) · Zbl 1055.47514
[2] Bauschke, H. H.; Borwein, J. M.: On projection algorithms for solving convex feasibility problems, SIAM rev. 38, 367-426 (1996) · Zbl 0865.47039 · doi:10.1137/S0036144593251710
[3] Bauschke, H. H.: The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. math. Anal. appl. 202, 150-159 (1996) · Zbl 0956.47024 · doi:10.1006/jmaa.1996.0308
[4] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[5] Combettes, P. L.: The foundations of set theoretic estimation, Proc. IEEE 81, 182-208 (1993)
[6] Combettes, P. L.: Constrained image recovery in a product space, , 2025-2028 (1995)
[7] Chen, J. M.; Zhang, L. J.; Fan, T. G.: Viscosity approximation methods for nonexpansive mappings and monotone mappings, J. math. Anal. appl. 334, 1450-1461 (2007) · Zbl 1137.47307 · doi:10.1016/j.jmaa.2006.12.088
[8] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[9] Deutsch, F.; Yamada, I.: Minimizing certain convex functions over the intersection of the fixed point set of nonexpansive mappings, Numer. funct. Anal. optim. 19, 33-56 (1998) · Zbl 0913.47048 · doi:10.1080/01630569808816813
[10] Deutsch, F.; Hundal, H.: The rate of convergence of dykstras cyclic projections algorithm: the polyhedral case, Numer. funct. Anal. optim. 15, 537-565 (1994) · Zbl 0807.41019 · doi:10.1080/01630569408816580
[11] Flam, S. D.; Antipin, A. S.: Equilibrium programming using proximal-like algorithms, Math. program. 78, 29-41 (1997) · Zbl 0890.90150 · doi:10.1007/BF02614504
[12] Iiduka, H.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings, Nonlinear anal. 61, 341-350 (2005) · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[13] Iusem, A. N.; De Pierro, A. R.: On the convergence of hans method for convex programming with quadratic objective, Math. program, ser. B 52, 265-284 (1991) · Zbl 0744.90066 · doi:10.1007/BF01582891
[14] Marino, G.; Xu, H. K.: A general iterative method for nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 318, 43-52 (2006) · Zbl 1095.47038 · doi:10.1016/j.jmaa.2005.05.028
[15] Moudafi, A.: Viscosity approximation methods for fixed points problems, J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039 · doi:10.1006/jmaa.1999.6615
[16] Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 595-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[17] Qin, X.; Shang, M.; Su, Y.: A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces, Nonlinear anal. (2007) · Zbl 1158.47317 · doi:10.1155/2007/95412
[18] Rockafellar, R. T.: On the maximality of sums of nonlinear monotone operators, Trans. amer. Math. soc. 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.2307/1995660
[19] Takahashi, S.; Takahashi, W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. math. Anal. appl. 331, 506-515 (2007) · Zbl 1122.47056 · doi:10.1016/j.jmaa.2006.08.036
[20] Takahashi, W.; Toyoda, M.: Weak convergence theorems for nonexpansive mappings and monotone mappings, J. optim. Theory appl. 118, 417-428 (2003) · Zbl 1055.47052 · doi:10.1023/A:1025407607560
[21] Verma, R. U.: Generalized system for relaxed cocoercive variational inequalities and its projection methods, J. optim. Theory appl. 121, No. 1, 203-210 (2004) · Zbl 1056.49017 · doi:10.1023/B:JOTA.0000026271.19947.05
[22] Verma, R. U.: General convergence analysis for two-step projection methods and application to variational problems, Appl. math. Lett. 18, No. 11, 1286-1292 (2005) · Zbl 1099.47054 · doi:10.1016/j.aml.2005.02.026
[23] Wittmann, R.: Approximation of fixed points of nonexpansive mappings, Arch. math. 58, 486-491 (1992) · Zbl 0797.47036 · doi:10.1007/BF01190119
[24] Xu, H. K.: Iterative algorithms for nonlinear operators, J. London math. Soc. 66, 240-256 (2002) · Zbl 1013.47032
[25] Xu, H. K.: An iterative approach to quadratic optimization, J. optim. Theory appl. 116, 659-678 (2003) · Zbl 1043.90063 · doi:10.1023/A:1023073621589
[26] Yamada, I.: The hybrid steepest descent method for the variational inequality problem of the intersection of fixed point sets of nonexpansive mappings, Inherently parallel algorithm for feasibility and optimization, 473-504 (2001) · Zbl 1013.49005
[27] Youla, D. C.: Mathematical theory of image restoration by the method of convex projections, Image recovery: theory and applications, 29-77 (1987)